# SDR HALA2021100500134

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,197 hours, 5,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT BURNING SMELL IN COCKPIT AND CABIN. TAXI  OFF AND AFTER 4 MINS - ECAM PACK #1 FAULT. TURNED #1 PACK OFF AND SMELL/SMOKE SUBSIDED.   REMOVED AND REPLACED LEFT PACK ACM PER AMM 21-52-21. OPS AND LEAK CHECK OK. NO SMELLS NOTED. OK FOR SVC. MACHINE, AIR CY OFF P/N 33-2152-9-0010 S/N 01125 ON P/N 33-2152-9-0010 S/N 01691
